| Model Number |
9-ASD-MF-030 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 30mm amplatzer septal occluder was selected for implant.During the procedure, while deploying the device, it presented in a bulbous information.The device wasn't implanted.The patient remained hemodynamically stable throughout the procedure and there was no delay.The patient is stable.
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device inspection could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.Based on the available information, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.